MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® LOPEZ VALVE® WITH ENFIT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® LOPEZ VALVE® WITH ENFIT
Catalog Number 0056000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the red cap "pops off" of the lopez valve when the patient moves or coughs.
 
Additional Manufacturer Narrative
Received 1 lopez valve with the original packaging opened.The reported event was unconfirmed.During the visual inspection it was observed that the red cap was connected to the valve.Per the dimensional evaluation, the device was found within specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "caution: read all instructions prior to use.Note: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Instructions for lopez valve.Attach medication port cap to side ¿c¿.Turn valve to position one and attach ng tube to side ¿b¿.Push together firmly.For suction, attach suction tube to side ¿a¿ and push together firmly.If connection to a male connector is desired, attach universal adapter to side ¿a¿.Insert male connector into adapter, and push together firmly.To administer medication, remove and store medication port cap in valve turn handle.Attach syringe to sideport, push and twist until tight and turn valve to position four.Flush valve per facility protocol following administration.Return valve to position one when complete to avoid leakage.Caution: federal (u.S.A.) laws restricts this device to sale by or on the order of a physician.Labeling issue date: 1/00.In the event 3 years have elapsed between this date and product use, the user should contact bard to see if additional product information is available (telephone number: (b)(6)." (b)(4).
 
Event or Problem Description

Brand Name
BARD® LOPEZ VALVE® WITH ENFIT
Common Device Name
LOPEZ VALVE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6988129
Report Number1018233-2017-05560
Device Sequence Number1292416
Product Code KNT
UDI-Device Identifier00801741052361
UDI-Public(01)00801741052361
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K915171
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2022
Device Catalogue Number0056000
Device Lot NumberNGBP0409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2017
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1